MathSciNet Relay Station
MathSciNet bibliographic data
MR1463831 35L65
Klingenberg, Christian; Lu, Yun-guang Existence of solutions to hyperbolic conservation laws with a source. Comm. Math. Phys. 187 (1997), no. 2, 327–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement